# SDR UIEA2019043004077

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,649 hours, 14,761 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 4745
- Condition: Failed
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RT WEATHER RADAR INOP( REMOVED AND REPLACED WXR DRIVE UNIT IAW AMM 34-43-05. OPS CHECK NORMAL IAW AMM 34-43-00. )
